| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the patient experienced positive dysphotopsia and negative dysphotopsia.Superotemporal flickering/strobelite worse with artificial lighting especially led lights from overhead but see some when looking at iphone/ipad.Worse when stressed or fatigued.No improvement since surgery.Worse with miotics trial of vuity.Additional information was requested.